Skip to main content

Planiden, Chayne D. Dr.

Lecturer

  • Lecturer - School of Mathematics and Applied Statistics 2018 -

Overview


Life is beautiful.

Research Overview


  • I study nonsmooth optimisation. In particular, I work with regularisation methods such as the Moreau envelope and proximal mapping, DFO methods such as the simplex gradient and minimum Frobenius norm for gradient and Hessian approximations, and the VU-algorithm.

Selected Publications


  • Journal Article

    Year Title
    2018

    Published In
    Journal of Optimization Theory and Applications
    Volume
    177
    Pages
    21 - 63
    ISSN
    0022-3239
    2016

    Published In
    Set-Valued and Variational Analysis: an international journal devoted to the theory of multifunctions
    Volume
    Online First
    Pages
    1 - 24
    ISSN
    0927-6947
    2016

    Published In
    Journal of Convex Analysis
    Volume
    23
    Pages
    877 - 892
    ISSN
    0944-6532
    2016

    Published In
    SIAM Journal on Optimization
    Volume
    26
    Pages
    1341 - 1364
    ISSN
    1052-6234
    2016

    Published In
    Journal of Convex Analysis
    Volume
    23
    Pages
    691 - 718
    ISSN
    0944-6532
    2015

    Published In
    Journal of Mathematical Analysis and Applications
    Volume
    426
    Pages
    312 - 329
    ISSN
    0022-247X
    2014

    Published In
    Journal of Convex Analysis
    Volume
    21
    Pages
    901 - 923
    ISSN
    0944-6532
    2014

    Published In
    Optimization Letters
    Volume
    8
    Pages
    849 - 860
    ISSN
    1862-4472
  • Chapter

    Year Title
    2019

    Published In
    Nonsmooth Optimization and Its Applications
    Publisher
    Switzerland: Springer Nature
    Pages
    89 - 130
    ISBN
    9783030113698

Research Overview


  • I study nonsmooth optimisation. In particular, I work with regularisation methods such as the Moreau envelope and proximal mapping, DFO methods such as the simplex gradient and minimum Frobenius norm for gradient and Hessian approximations, and the VU-algorithm.

Selected Publications


  • Journal Article

    Year Title
    2018

    Published In
    Journal of Optimization Theory and Applications
    Volume
    177
    Pages
    21 - 63
    ISSN
    0022-3239
    2016

    Published In
    Set-Valued and Variational Analysis: an international journal devoted to the theory of multifunctions
    Volume
    Online First
    Pages
    1 - 24
    ISSN
    0927-6947
    2016

    Published In
    Journal of Convex Analysis
    Volume
    23
    Pages
    877 - 892
    ISSN
    0944-6532
    2016

    Published In
    SIAM Journal on Optimization
    Volume
    26
    Pages
    1341 - 1364
    ISSN
    1052-6234
    2016

    Published In
    Journal of Convex Analysis
    Volume
    23
    Pages
    691 - 718
    ISSN
    0944-6532
    2015

    Published In
    Journal of Mathematical Analysis and Applications
    Volume
    426
    Pages
    312 - 329
    ISSN
    0022-247X
    2014

    Published In
    Journal of Convex Analysis
    Volume
    21
    Pages
    901 - 923
    ISSN
    0944-6532
    2014

    Published In
    Optimization Letters
    Volume
    8
    Pages
    849 - 860
    ISSN
    1862-4472
  • Chapter

    Year Title
    2019

    Published In
    Nonsmooth Optimization and Its Applications
    Publisher
    Switzerland: Springer Nature
    Pages
    89 - 130
    ISBN
    9783030113698
uri icon